# SDR C2XA99IA012

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S5367240820051
- Condition: Corroded
- Location: Bs 39
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FRAME 39 RIGHT WAS FOUND TO BE CORRODED ON THE AFT SIDE ABOVE AND BELOW FLOOR LEVEL.  MAINTENANCE REMOVED THE DAMAGED SECTION OF FRAME AND PERFORMED A SPLICE REPAIR IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5310-01102, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
